# SDR 377PA0015

- Difficulty date: May 3, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 41,190 hours, 20,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP. ROW 18 AFT.  REPAIRED WIRING IAW SP CHPT.20. TEST OK
